# SDR SIMA0423

- Difficulty date: February 11, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 62277130021
- Part serial: 4653
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - DURING CLIMB-OUT FROM JFK, CAPTAINS EADI WENT BLANK NUMEROUS TIMES WITH RED HEADING FLAG NOTED.  PROBLEM CLEARED ON FINAL APPROACH.  MAINTENANCE REMOVED AND REPLACED DISPLAY PROCESSER UNIT IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
